School nurse mistakenly gives 3rd grader the wrong meds - KALB-TV News Channel 5 & CBS 2

School nurse mistakenly gives 3rd grader the wrong meds

Posted: Updated:

(NBC News) - A Kentucky third-grader is recovering after getting medicine at school that was supposed to go to a classmate.

9-year-old Dylan Davis, a student at Collins Elementary in Florence, said he was mistakenly given medication when taken to the school nurse's office.

According to his parents, the boy was given 10 milligrams of Adderall and 10 milligrams of Tenex.

He had been at the office the day before because of an upset stomach, but the medication dispensed to him Thursday -- as confirmed by the district -- was prescribed to someone else.

"They made me feel down and my throat was getting clogged up and my face was all tingly," Dylan said a couple of hours after leaving Children's Hospital.

He recalls barely being able to stand up.

Powered by WorldNow
Powered by WorldNow
All content © Copyright 2000 - 2014 WorldNow and KALB. All Rights Reserved.
For more information on this site, please read our Privacy Policy and Terms of Service.